American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37E20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] C. A. A. de Carvalho, M. M. Peixoto, D. Pinheiro and A. A. Pinto. An asymptotic universal focal decomposition for non-isochronous potentials. Trans. Amer. Math. Soc. 366 (2014) 2227-2263.
Abstract, references, and article information
View Article: PDF

[2] Daniel Smania. Puzzle geometry and rigidity: The Fibonacci cycle is hyperbolic. J. Amer. Math. Soc. 20 (2007) 629-673. MR 2291915.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Daniel Smania. On the hyperbolicity of the period-doubling fixed point. Trans. Amer. Math. Soc. 358 (2006) 1827-1846. MR 2186998.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Yunping Jiang. Infinitely Renormalizable Quadratic Polynomials. Trans. Amer. Math. Soc. 352 (2000) 5077-5091. MR 1675198.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1